# SDR ASAA0752347

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,577 hours, 1,623 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FREQUENT NR 2 IDG SERVICING.  LEAK CHECK HAS BEEN ACCOMPLISHED HOWEVER FREQUENT SERVICING CONTINUES.  REPLACED IDG.
